# SDR ICRR2021811001

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Engine: Ge CF348C1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Part number: 4114T06P03
- Part serial: IHI3305U
- Condition: Cracked
- Location: Fan Blade Retain
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSN/TSO UNKNOWN   CRACK INDICATED WAS DISCOVERED DURING LIQUID PENETRANT INSPECTION PER SPM 70-32-02
